# SDR CALA0400582

- Difficulty date: July 21, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 49,159 hours, 25,819 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65C2591117A
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT AILERON DAMAGED ON THE LOWER BONDED SKIN PANEL.  THE DAMAGE WAS REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5751-01058.
